MAUDE Adverse Event Report: Teleflex Medical Weck Hem-o-lok Auto Endo5 ML; CLIP, IMPLANTABLE

Teleflex Medical Weck Hem-o-lok Auto Endo5 ML; CLIP, IMPLANTABLE
Catalog Number AE05ML
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Weck Hem-o-lok Auto Endo5 ML
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
Teleflex Medical
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville 27560
MDR Report Key50845934
Report Number3003898360-2026-00415
Device Sequence Number13329670
Product Code FZP
UDI-Device Identifier24026704695892
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K230480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAE05ML
Device Lot Number73F2501027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown